Inhomogeneous Diophantine approximation on integer polynomials with non-monotonic error function

Volume 160 / 2013

Natalia Budarina, Detta Dickinson Acta Arithmetica 160 (2013), 243-257 MSC: Primary 11J83; Secondary 11K60. DOI: 10.4064/aa160-3-2

Abstract

We prove that the Lebesgue measure of the set of real points which are inhomogeneously $\varPsi $-approximable by polynomials, where $\varPsi $ is not necessarily monotonic, is zero.

Authors

  • Natalia BudarinaDepartment of Mathematics
    NUI Maynooth
    Maynooth, Co. Kildare
    Republic of Ireland
    and
    Institute for Applied Mathematics
    Khabarovsk Division
    92 Zaparina St.
    680000 Khabarovsk, Russia
    e-mail
  • Detta DickinsonDepartment of Mathematics
    NUI Maynooth
    Maynooth, Co. Kildare
    Republic of Ireland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image